Economics at your fingertips  

Optimal adaptive sampling for a symmetric two-state continuous time Markov chain

Jon Michel

Econometric Reviews, 2020, vol. 39, issue 6, 602-611

Abstract: We consider the optimal sampling times for a symmetric two-state continuous time Markov chain. We first consider sampling times of the form ti=iτ and find the optimal τ to minimize the asymptotic variance of our estimated parameter. This optimal τ depends upon the true unknown parameters and so it is infeasible in practice. To address this, we consider propose an adaptive scheme which we requires no knowledge of the true underlying parameter, we show that this method is asymptotically equivalent to the optimal fixed time design.

Date: 2020
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link) (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from

DOI: 10.1080/07474938.2019.1701808

Access Statistics for this article

Econometric Reviews is currently edited by Dr. Essie Maasoumi

More articles in Econometric Reviews from Taylor & Francis Journals
Bibliographic data for series maintained by ().

Page updated 2020-09-04
Handle: RePEc:taf:emetrv:v:39:y:2020:i:6:p:602-611